# SDR CA010510021

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,838 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAXI IN YYZ THE CAPTAINS WINDSCREEN CRACKED. WINDSHIELD AND HEAT CONTROLLER REPLACED AS PER MAINTENANCE MANUAL TASKS 56-11-01-000-801 AND 56-11-01-400-801.HEAT CONTROLLER P/N 1659-1
